R. Bruck, On entire functions that share one value CM with their derivative, Results in Math, 30(1996), 21-24.
Z. X. Chen and K. H. Shon, On conjecture of R. Bruck concerning the entire function sharing one value CM with its derivative, Taiwanese J. Math., 8(2004), 235-244.
G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl., 223(1998), 88-95.
W. K. Hayman, The local growth of power series: a survey of the Wiman-Valiron method, Canad. Math. Bull., 17(1974), 317-358.
I. Lahiri, Uniqueness of a meromorphic function and its derivative, J. Inequal. Pure Appl. Math, 5(1)(2004), Art.20.
I. Laine, Nevanlinna Theory and Complex Differential Equation, Walter de Gruyter, Berlin-New York, (1993).
N. Li and L. Z. Yang, Meromorphic Function that Shares One Small Function with its Differential Polynomial, KYUNGPOOK Math. J., 50(2010), 447-454.
L. P. Liu and Y. X. Gu, Uniqueness of meromorphic functions that share one small function with their derivatives, Kodai Math. J., 27(2004), 272-279.
L. Yang, Value Distribution Theory, Springer-Verlag, Berlin, 1993.
L. Z. Yang, Solution of a differential equation and its applications, Kodai Math. J, 22(1999), 458-464.
H. X. Yi, Uniqueness of meromorphic functions and a question of C.C.Yang, Complex Variables, 14(1990), 169-176.
H. X. Yi and C. C. Yang, Uniqueness theory of meromorphic functions, Science Press, Beijing, (1995).
H. X. Yi, Uniqueness theorems for meromorphic functions whose n-th derivatives share the same 1-points, Complex Variables, 34(1997), 421-436.
K. W. Yu, On entire and meromorphic functions that share small functions with their derivatives, J. Ineq. Pure and Appl. Math., 4(1) Art. 21, 2003.
J. L. Zhang and L. Z.Yang, Some results related to a conjecture of R. Bruck concerning meromorphic functions sharing one small function with their derivatives, Annales Academiae Scientiarum Fennicae Mathematica, 32(1)(2007), 141-149.
J. L. Zhang and L. Z.Yang, Some results related to a conjecture of R.Bruck, J. Ineq. Pure Appl. Math, 8(1)(2007), Art. 18.
Q. C. Zhang, The uniqueness of meromorphic functions with their derivatives, Kodai Math. J., 21(2)(1998), 179-184.
Q. C. Zhang, Meromorphic function that share one small function with its derivative, J. Ineq. Pure Appl. Math., 6(4)(2005), Art. 116.